Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 30, 2013, 5:24 AM CST for 9 counties in Tennessee. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 5:24 AM CST (11:24 UTC)
- Expired
- Jan 30, 2013, 6:30 AM CST
- In force
- 66 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Cumberland County, TN, Grundy County, TN, Rutherford County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 5:24 AM CST | TSTM WND DMG | Manchester, TN | OLD PRESS BOX BLOWN OFF STAND AT FOOTBALL FIELD IN MANCHESTER...TREES DOWN IN THE AREA AS WELL |
| Jan 30, 5:26 AM CST | TORNADO | 1 N Manchester, TN | INITIAL DAMAGE CONSISTING OF SNAPPED TREES AND A DESTROYED SCOREBOARD WAS NOTED AT THE COFFEE COUNTY MIDDLE SCHOOL. INTERMITTENT DAMAGE...CONSISTING OF DOZENS OF SNAPPED TREES AND DAMAGED ROOFS...CONTINUED FOR APPROXIMATELY 5 MILES TO THE NORTHEAST. THE LAST E |
| Jan 30, 5:30 AM CST | TSTM WND DMG | Manchester, TN | SEVERAL TREES DOWN. MINOR ROOF DAMAGE ON A BUILDING CLOSE TO THE INTERSECTION OF HWY 41 AND HWY 53. |
| Jan 30, 6:00 AM CST | TSTM WND DMG | Altamont, TN | A FEW TREES WERE DOWNED ACROSS THE COUNTY. |
| Jan 30, 6:10 AM CST | TSTM WND DMG | Spencer, TN | A FEW TREES WERE DOWNED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 1:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
539
WUUS54 KOHX 301124
SVROHX
TNC003-015-031-035-061-149-175-177-185-301230-
/O.NEW.KOHX.SV.W.0016.130130T1124Z-130130T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
VAN BUREN COUNTY IN MIDDLE TENNESSEE...
WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
EASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
CANNON COUNTY IN MIDDLE TENNESSEE...
COFFEE COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 630 AM CST
* AT 521 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE NEAR BELL BUCKLE...MOVING
EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...
MCMINNVILLE...
GRUETLI-LAAGER...
SPENCER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE SEVERE THUNDERSTORMS HAVE A HISTORY OF PRODUCING WIND.
TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM WEDNESDAY MORNING FOR
MIDDLE TENNESSEE.
&&
LAT...LON 3523 8588 3529 8594 3534 8604 3536 8615
3533 8626 3539 8628 3541 8627 3533 8641
3535 8649 3586 8619 3581 8509 3576 8514
3576 8525 3556 8543 3552 8559 3539 8549
3531 8557 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 1123Z 269DEG 52KT 3559 8627
$$
FORECASTER:071 follow-up statement
668
WWUS54 KOHX 301220
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
620 AM CST WED JAN 30 2013
TNC003-015-149-301228-
/O.CAN.KOHX.SV.W.0016.000000T0000Z-130130T1230Z/
RUTHERFORD TN-BEDFORD TN-CANNON TN-
620 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CANNON...EASTERN
BEDFORD AND SOUTHEASTERN RUTHERFORD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3523 8581 3523 8588 3529 8594 3535 8604
3536 8613 3583 8567 3581 8510 3576 8514
3576 8525 3556 8543 3552 8559 3539 8549
3531 8557 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 1218Z 269DEG 52KT 3560 8529
$$
TNC031-035-061-175-177-185-301230-
/O.CON.KOHX.SV.W.0016.000000T0000Z-130130T1230Z/
VAN BUREN TN-WARREN TN-WHITE TN-COFFEE TN-CUMBERLAND TN-GRUNDY TN-
620 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY...
SOUTHWESTERN CUMBERLAND...SOUTHEASTERN COFFEE...SOUTHERN WHITE...
SOUTHEASTERN WARREN AND VAN BUREN COUNTIES UNTIL 630 AM CST...
AT 613 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF PIKEVILLE...MOVING
EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN CUMBERLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3523 8581 3523 8588 3529 8594 3535 8604
3536 8613 3583 8567 3581 8510 3576 8514
3576 8525 3556 8543 3552 8559 3539 8549
3531 8557 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 1218Z 269DEG 52KT 3560 8529
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:17 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Jan 30, 2:17 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 217 AM CST WED JAN 30 2013 .DISCUSSION... ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING. GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS. MUCH COLDER AIR BEHIND SECOND FRONT. TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG THE PLATEAU. THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH PART OF THE TENNESSEE VALLEY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 28 42 22 / 100 20 0 30 CLARKSVILLE 59 26 44 19 / 60 20 0 30 CROSSVILLE 60 26 35 20 / 100 40 0 40 COLUMBIA 61 28 44 23 / 90 20 0 20 LAWRENCEBURG 61 28 46 26 / 80 10 0 30 WAVERLY 58 26 44 20 / 60 10 0 30 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065- 066-078>080. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031- 056>064-075-077-093>095. && BOYD
Hazardous weather outlook, Jan 30, 4:51 AM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 451 AM CST WED JAN 30 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-311030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 451 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE CUMBERLAND PLATEAU THIS MORNING. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE AS A SQUALL LINE MOVES ACROSS THE AREA. A WIND ADVISORY IS IN EFFECT FOR TODAY ACROSS ALL OF MIDDLE TENNESSEE AND CONTINUES ALONG THE PLATEAU THROUGH MID-EVENING. WIND GUSTS IN EXCESS OF 35 MPH CAN BE EXPECTED. THE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF WINTER WEATHER IN THE FORM OF SNOW THURSDAY NIGHT WITH SOME MINOR SNOW ACCUMULATION POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED TODAY. SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS THURSDAY NIGHT TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD
In the hours before
Local storm report, Jan 30, 5:11 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
511 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG 7 SE WHITE HOUSE 36.39N 86.58W
01/30/2013 SUMNER TN TWITTER
TREES UPROOTED AND BACK PORCH DAMAGED IN COTTONTOWN
&&
EVENT NUMBER OHX1300093
ALLocal storm report, Jan 30, 5:13 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM TSTM WND DMG 8 NW LEBANON 36.29N 86.42W
01/30/2013 WILSON TN EMERGENCY MNGR
WOODS FERRY RD. BLOCKED BY TREES
&&
EVENT NUMBER OHX1300094
ALLocal storm report, Jan 30, 5:15 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
515 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 5 NNE MOUNT JULIET 36.27N 86.49W
01/30/2013 WILSON TN EMERGENCY MNGR
TREES DOWN AND BLOCKING OLD LAGUARDO RD
&&
EVENT NUMBER OHX1300095
ALLocal storm report, Jan 30, 5:17 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
517 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG 8 NW LEBANON 36.29N 86.42W
01/30/2013 WILSON TN EMERGENCY MNGR
WOODS FERRY RD. BLOCKED BY TREES
&&
CORRECTED EVENT TIME
EVENT NUMBER OHX1300094
ALLocal storm report, Jan 30, 5:18 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG BIG SANDY 36.23N 88.09W
01/30/2013 BENTON TN LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
SANDY.
0121 AM NON-TSTM WND DMG ETHRIDGE 35.32N 87.30W
01/30/2013 LAWRENCE TN BROADCAST MEDIA
TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE
0135 AM NON-TSTM WND DMG 7 NW DICKSON 36.15N 87.47W
01/30/2013 DICKSON TN AMATEUR RADIO
POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.
0144 AM NON-TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
01/30/2013 DAVIDSON TN EMERGENCY MNGR
HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
WESTERN DAVIDSON COUNTY
0150 AM NON-TSTM WND DMG 1 SSW NASHVILLE 36.16N 86.79W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
BELCOURT AVE.
0151 AM NON-TSTM WND DMG 4 WNW NASHVILLE 36.19N 86.85W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
DRIVE
0212 AM NON-TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN AMATEUR RADIO
TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412
0214 AM NON-TSTM WND DMG 6 W NASHVILLE 36.17N 86.89W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE
0226 AM NON-TSTM WND DMG 1 NW FRANKLIN 35.94N 86.85W
01/30/2013 WILLIAMSON TN TWITTER
POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
FRANKLIN
0227 AM NON-TSTM WND DMG CENTERVILLE 35.79N 87.45W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
REPORTED
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
ALSO REPORTED IN THE COBLE COMMUNITY.
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
AN UPDATE ON DAMAGE IN THE COBLE COMMUNITY. AT LEAST
THREE HOMES DAMAGED WITH TREES AND POWER LINES BLOCKING
ROADS INTO THE AREA.
0241 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWNED ALONG WITH ROOF
DAMAGE TO HOMES ALONG STATE HIGHWAY 48.
0247 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN TRAINED SPOTTER
TREES DOWN ALONG HWY 48 IN DICKSON COUNTY
0252 AM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
01/30/2013 CHEATHAM TN AMATEUR RADIO
TREES DOWN AND ROOF DAMAGE ALONG WALKER CEMETERY RD AND
SHAHAN RD.
0255 AM TSTM WND DMG 5 SE HOHENWALD 35.50N 87.50W
01/30/2013 LEWIS TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
ROAD.
0300 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
SEVERAL TREES DOWNED ACROSS THE COUNTY WITH POWER
OUTAGES THROUGHOUT THE COUNTY WITH SOME STRUCTURE DAMAGE
ESPECIALLY IN HOHENWALD ON RUSH BRANCH ROAD.
0305 AM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
01/30/2013 LAWRENCE TN EMERGENCY MNGR
TREE ACROSS HWY 43. BUILDING COLLAPSE IN LAWRENCEBURG
0307 AM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
01/30/2013 CHEATHAM TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED ACROSS THE COUNTY
WITH ALSO SOME REPORTS OF ROOF DAMAGE ACROSS THE COUNTY
TOO.
0307 AM TSTM WND DMG 1 NW BORDEAUX 36.20N 86.84W
01/30/2013 DAVIDSON TN BROADCAST MEDIA
*** 1 FATAL *** MAN WAS REPORTEDLY KILLED TAKING
SHELTER IN A SHED ON ABERNATHY ROAD.
0308 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/30/2013 WILLIAMSON TN TRAINED SPOTTER
NUMEROUS TREES WERE REPORTED DOWN IN FAIRVIEW.
0308 AM TSTM WND DMG BELLE MEADE 36.10N 86.86W
01/30/2013 DAVIDSON TN TWITTER
NUMEROUS TREES AND POWERLINES DOWN BLOCKING ROADWAYS
0309 AM TSTM WND DMG 2 W BELLE MEADE 36.10N 86.89W
01/30/2013 DAVIDSON TN FACEBOOK
TREE DOWN ACROSS JOCELYN HOLLOW RD.
0310 AM TSTM WND DMG WHITE HOUSE 36.46N 86.67W
01/30/2013 ROBERTSON TN TRAINED SPOTTER
AT 7720 COVINGTON ROAD...JUST OUTSIDE OF CROSS
PLAINS...SEVERAL TREES WERE DOWNED ACROSS THE AREA WITH
POWER LINES DOWNED AND A BARN DESTROYED.
0319 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
01/30/2013 WILLIAMSON TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY
INCLUDING SEVERAL TREES ON HOMES IN THE CITY OF
FRANKLIN.
0320 AM TSTM WND DMG GOODLETTSVILLE 36.33N 86.70W
01/30/2013 DAVIDSON TN AMATEUR RADIO
LARGE TREES DOWN IN GOODLETTSVILLE
0320 AM TSTM WND DMG 7 SE WHITE HOUSE 36.39N 86.58W
01/30/2013 SUMNER TN TWITTER
TREES UPROOTED AND BACK PORCH DAMAGED IN COTTONTOWN
0328 AM TSTM WND DMG WHITE BLUFF 36.11N 87.21W
01/30/2013 DICKSON TN EMERGENCY MNGR
ROOF MISSING ON HOUSE IN WHITE BLUFF
0330 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
TREE ON MOBILE HOME AND KNOCKED OFF FOUNDATION IN
HOHENWALD
0337 AM TSTM WND DMG 8 NW LEBANON 36.29N 86.42W
01/30/2013 WILSON TN EMERGENCY MNGR
WOODS FERRY RD. BLOCKED BY TREES
0340 AM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
01/30/2013 DAVIDSON TN TRAINED SPOTTER
MULTIPLE TREES DOWN AND ROOF DAMAGE AT 1410 ARDEE RD IN
INGLEWOOD
0340 AM TSTM WND DMG 5 NNE MOUNT JULIET 36.27N 86.49W
01/30/2013 WILSON TN EMERGENCY MNGR
TREES DOWN AND BLOCKING OLD LAGUARDO RD
0343 AM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
01/30/2013 ROBERTSON TN TRAINED SPOTTER
TREE HIT HOUSE AT 7720 COVINGTON RD IN CROSS PLAINS. NO
POWER.
0351 AM TSTM WND DMG HARTSVILLE 36.39N 86.16W
01/30/2013 TROUSDALE TN LAW ENFORCEMENT
SEVERAL TREES WERE DOWNED ACROSS THE COUNTY.
0354 AM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
01/30/2013 WILSON TN LAW ENFORCEMENT
TOP FLOOR OF 3 STORY BUILDING GONE IN MOUNT JULIET ON
LEBANON ROAD
0356 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
PARTIAL ROOF BLOWN OFF 1400 BLOCK OF WEST MAIN STREET.
WILSON COUNTY CATTLE BARN.
0358 AM TSTM WND DMG 3 E GALLATIN 36.38N 86.40W
01/30/2013 SUMNER TN TRAINED SPOTTER
APPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN
CASTALIAN SPRINGS
0400 AM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
01/30/2013 MAURY TN LAW ENFORCEMENT
A LOT OF TREES DOWNED ACROSS THE COUNTY ESPECIALLY IN
AND AROUND MOUNT PLEASANT.
0405 AM TSTM WND DMG LAFAYETTE 36.52N 86.03W
01/30/2013 MACON TN LAW ENFORCEMENT
A LOT OF TREES DOWNED ACROSS THE COUNTY.
0406 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
ROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF
CANOE BRANCH ROAD
0413 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
TREE ON MOBILE HOME WITH PEOPLE TRAPPED INSIDE ON NORTH
DICKERSON CHAPEL ROAD.
0421 AM TSTM WND DMG PORTLAND 36.59N 86.52W
01/30/2013 SUMNER TN AMATEUR RADIO
GASLINE BREAK AT HIGHLAND ACADEMY IN PORTLAND. STUDENT
EVACUATED.
0425 AM TSTM WND DMG 3 E GALLATIN 36.38N 86.40W
01/30/2013 SUMNER TN FIRE DEPT/RESCUE
ROOF OFF BUILDING AND DEBRIS BLOCKING ROAD AT HOMER
SCOTT ROAD IN CASTALIAN SPRINGS
0443 AM TSTM WND DMG CELINA 36.55N 85.50W
01/30/2013 CLAY TN 911 CALL CENTER
TREES AND POWER LINES DOWN
0445 AM FUNNEL CLOUD GAINESBORO 36.36N 85.65W
01/30/2013 JACKSON TN 911 CALL CENTER
FUNNEL CLOUD REPORTED IN JACKSON COUNTY
&&
EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300066 OHX1300068 OHX1300062 OHX1300090 OHX1300063 OHX1300071
OHX1300067 OHX1300065 OHX1300089 OHX1300064 OHX1300092 OHX1300091
OHX1300074 OHX1300078 OHX1300069 OHX1300093 OHX1300070 OHX1300080
OHX1300094 OHX1300072 OHX1300095 OHX1300073 OHX1300079 OHX1300076
OHX1300077 OHX1300075 OHX1300084 OHX1300083 OHX1300082 OHX1300081
OHX1300085 OHX1300086 OHX1300088 OHX1300087
ALLocal storm report, Jan 30, 5:24 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND DMG 3 SE WHITE HOUSE 36.43N 86.63W
01/30/2013 SUMNER TN EMERGENCY MNGR
FOUR HOMES WITH ROOF AND WINDOW DAMAGE. ONE HOME HAD
ITS GARAGE BLOWN INTO THE ROAD. MANY TREES WERE SNAPPED
OR UPROOTED.
&&
EVENT NUMBER OHX1300096
TJThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 49 min |
| Jan 30, 1:06 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 39 min |
| Jan 30, 1:31 AM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Jan 30, 1:53 AM CST | Tornado Warning | OHX | Benton, Humphreys, Perry | 37 min |
| Jan 30, 2:05 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 55 min |
| Jan 30, 2:22 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 38 min |
| Jan 30, 2:23 AM CST | Tornado Warning | OHX | Lawrence, Lewis, Perry, Wayne | 37 min |
| Jan 30, 2:33 AM CST | Tornado Warning | OHX | Dickson, Hickman, Lewis, Perry | 42 min |
| Jan 30, 2:40 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 35 min |
| Jan 30, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more | 44 min |
| Jan 30, 2:51 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Jan 30, 2:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson | 37 min |
| Jan 30, 2:56 AM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 34 min |
| Jan 30, 3:01 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more | 59 min |
| Jan 30, 3:05 AM CST | Tornado Warning | OHX | Robertson, Sumner | 25 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 29 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 44 min |
| Jan 30, 3:26 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more | 64 min |
| Jan 30, 3:27 AM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 33 min |
| Jan 30, 3:35 AM CST | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 40 min |
| Jan 30, 3:44 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more | 61 min |
| Jan 30, 3:46 AM CST | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 29 min |
| Jan 30, 3:53 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 37 min |
| Jan 30, 3:56 AM CST | Tornado Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jan 30, 4:09 AM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Jan 30, 4:16 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 29 min |
| Jan 30, 4:28 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more | 62 min |
| Jan 30, 4:33 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more | 27 min |
| Jan 30, 4:42 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 78 min |
| Jan 30, 4:42 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 48 min |
| Jan 30, 4:43 AM CST | Tornado Warning | OHX | Bedford, Coffee, Grundy, Marshall | 47 min |
| Jan 30, 5:30 AM CST | Tornado Warning | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 45 min |
| Jan 30, 5:57 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 63 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.